Posted by Margaret on January 11, 2001, at 20:35:47
In reply to What Is It With SSRI's And WEIGHT GAIN???, posted by LISABECK on January 11, 2001, at 15:56:29
> Hi there Lisabeck, I too understand your frustration with the weightgain. I too have tried different options with ad's. I seem to have the best response with paxil, which is probably the worst ad for weightgain. I have always been an average weight for most of my life and now I am about 30lbs overweight. Happiness is definitely more important to me but being happy and back to my original size would be great also. I tried to add wellbutrin to my ad but it was not effective, I hope that we can find some other option or that the makers of paxil take a look at the side effects and try to figure out what they are. I know that alot of people on this forum have beaten this subject to death but don't give up hope. If you need any support or understanding don't hesitate to give me a shout. Good luck. Some day we will find a babble topic that starts with "great news to those who have gained weight on AD's" until then take care.